# SDR GTIA9700349

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 559 - AFTER TAKEOFF/GEAR RETRACTION, LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  ACCOMPLISHING QRH PROCEDURES AND RECYCLING GEAR CAUSED GEAR DOOR OPEN LIGHT TO REMAIN ILLUMINATED AFTER GEAR EXTENSION.  QRH REFERENCED CONFIRMATION OF GEAR DOOR POSITION VISUALLY, GEAR DOOR VISUALLY CONFIRMED TO BE IN THE UP POSITION.  NORMAL LANDING AND TAXI TO THE GATE IN DETROIT.  FOUND LEFT GEAR DOOR SWITCH STRIKER LOOSE.  ADJUSTED AND SECURED LEFT GEAR DOOR SWITCH STRIKER.  LEFT GEAR DOOR OPS CHECK NORMAL.  (M)
